I've been maintained on high dose buprenorphine (16-24mg/day) for 30+ Months with short to medium length full agonist binges on occasion throughout that time. I'm currently steady at an average of 20mg buprenorphine daily and have been for the past 8 weeks or more. For the approximate 2 weeks of this experiment I will dose with 100 to 200mg of loperamide daily for the first 2-3 days, and then titrate my dose to desired effect, aiming for complete suppression of physical & psychological abstinence symptoms.
My expectation for this degree of efficacy with the drug is based on my last experience with loperamide; where I experienced a methadone-like effect for a period of 2 to 3 days with doses of 90 to 180mg taken the first two days. This effect came complete with a strong body buzz similar to morphine/methadone, a moderately high level of itching & pruritis, major miosis (pinpoint pupils) and a significant level of mood enhancement with increased energy and a numb-like sense of apathy which relieved a great deal of everyday stress.
I will begin the experiment within the next 48 hours, and update periodically depending on my ability to do so.
I'm aiming for this experience to answer a few basic questions:
- Does loperamide alleviate all symptoms in high enough doses?
- Does loperamide possess euphorigenic or antidepressive effects in high enough dose?
- Will loperamide alleviate opioid craving in these massive quantities?
I took a final dose of IV buprenorphine: 4mg, at 3pm yesterday.
Last night at 9pm I took a dose of 70mg loperamide along with 2oz Tonic Water (Contains Quinine) I realize 2oz of tonic water is hardly sufficient for any noticeable amount of quinine, but I can't stand the taste. I then went to sleep.
Woke up at 9am and dosing an additional 70mg. It's currently 12pm and the effects are appearent - the dull heat-like sensation started in my legs and abdomen and has spread throughout my arms, chest and neck. Slight itchiness is present but manageable.
Side effects include a very dry mouth and sinus cavity.
Pupils are moderately small and I have felt no withdrawal symptoms yet; though it has only been 21 hours since my last buprenorphine dose - I metabolize buprenorphine quite rapidly. I plan to dose an additional 60-70mg this evening - loperamide requires time to build up to a steady state with continuous dosing.
Thanks my friends. I hope it will be of insight to anyone interested.
It's 3:30 pm, haven't had my evening dose yet, however the 70mg last night plus 70mg this morning has taken effect even more than it had at noon. I'm pretty itchy as of now, and my mood is stable. I'm more energetic than usual at the moment, especially for having run short on bupe over 24 hours ago.
Tonight and tomorrow will be the real teller; as well as the next week or two.
I can say as of now, I feel no discomfort or anxiety coming on, and I have the nice peripheral bodybuzz going.
As I continue to load my system, I'll see if it makes an impact psychologically. I'll update this evening.
EDIT: Also, if the withdrawal happens to become a problem, meaning the lope doesn't cut it, I'll most likely stop updating so often - just the psychological element of withdrawal takes away motivation for anything, including the computer.. I doubt that's gonna happen, however as long as I'm up and typing, I know I'm in a good state.